# SDR SWIA202264577

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000585
- Aircraft time: 13,513 hours, 9,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR87-88 R/H SHEAR PANEL HAS CORROSION 2 EA AREAS AS MARKED   (C CHECK RO 02/21/2022)  REMOVED AND REPLACED AFT WET AREA FR87-88 R/H SHEAR PANEL REF SRM 51-40-08
